Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Constant fungus between the legs, no improvement with creams. Suggestion?

hey how are you? i have something like a fungus in between my legs and its been there for 3 months i went to the doctore they say its a fungus but the creams dont work
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome to Healthcare Magic Forum 
You seem to have developed a fungal infection of the groin region, which can be either tinea infection or candidiasis.
You should try to keep the groin region clean and dry .
Do not apply any kind of oils or moisturizing creams over the groin region .
Wear cotton undergarments inorder to reduce sweating. 
You need to use an antifungal agent like  Clotrimazole gel over the affected area twice a day. 
Also take oral antifungals like fluconazole like 150 mg once a week for upto 6 weeks. 
And to relieve the itching, take oral antihistamines . 

Hope it helps, 

Dr Geetika Paul 
MD ( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor